MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER 32/E; ACETABULAR PE HC LINER
Model Number 01.32.3244HCT
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16.Mar.2021: lot 186966: (b)(4) items manufactured and released on 19-oct-2018.Expiration date: 2023-10-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.1901937.Batch review performed on 16.Mar.2021: lot 1901937: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-06-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 1 year and 5 months after the primary surgery reporting pain due to a dislocation of the head from the liner.The surgeon revised the head and liner and added a sleeve.The surgery was completed successfully.The surgeon noticed that the patient's leg was a bit short in length compared to his other leg, so he decided to upsize the head during the revision to give the patient more length in his leg.

Brand Name
LINER: MPACT FLAT PE HC LINER 32/E
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11587644
Report Number3005180920-2021-00253
Device Sequence Number4297252
Product Code LPH
UDI-Device Identifier07630030811913
UDI-Public07630030811913
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2023
Device Model Number01.32.3244HCT
Device Catalogue Number01.32.3244HCT
Device Lot Number186966
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;